MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II INTRODUCER SET; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II INTRODUCER SET; INTRODUCER, CATHETER
Model Number SS6
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
When using the introducer, the hub failed to crack and split away from the lead in one single action.This resulted in the implanter having to use scissors to split the remainder of the hub and the introducer from off the lead.There was no adverse patient side effects reported, and the two leads and pulse generator were implanted without any incident.There was no procedure delay, no photos are available, and the outer packaging was not damaged when the device was removed from the package.The introducer will not be returned for evaluation, as it was discarded.No additional information is available.
 
Additional Manufacturer Narrative
The device was used in treatment.No product was provided for analysis.Procedure completed successfully with same device.There was no adverse event with the patient.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The device was discarded and will not be returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
Corrective actions was initiated to further investigate this issue.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key17630746
Report Number1035166-2023-00089
Device Sequence Number7692111
Product Code DYB
UDI-Device Identifier20802526532447
UDI-Public20802526532447
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberDP-18303
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown